# SDR CA040908002

- Difficulty date: September 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 580500018
- Condition: Frozen
- Location: Lt Proppeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LT CONDITION LEVER FROZEN, BECAME INOPERABLE AT ALTITUDE.
